# SDR SWIA200921157

- Difficulty date: March 15, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 16,495 hours, 14,346 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Part serial: 02177H9046
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6715 - CAPTAINS SIDE WINDOW CRACKED.  REPLACED SIDE WINDOW P/N OFF: 601R33033-11, S/N OFF: 02177H9046.
